Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 306, NWS Jackson, MS

May 31, 2012Carroll County, Holmes County, Leflore County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at May 31, 2012, 2:06 PM CDT for Carroll County, Holmes County, Leflore County, Mississippi. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2012, 2:06 PM CDT (19:06 UTC)
Expired
May 31, 2012, 2:45 PM CDT
In force
39 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Carroll County, MS, Holmes County, MS, Leflore County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 128 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 2:30 PM CDTTSTM WND DMGCarrollton, MSTREES DOWN ACROSS HWY 35 NORTH AND SOUTH OF CARROLLTON. TREE DOWN ACROSS POWERLINES CAUSING POWERLINE TO COME DOWN. TRANSFORMER BLOWN.
May 31, 2:30 PM CDTTSTM WND DMGCarrollton, MSPOWERLINES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 12:59 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 7.1 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2012-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1744 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2012-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1744 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
674 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

901 
WUUS54 KJAN 311906
SVRJAN
MSC015-051-083-311945-
/O.NEW.KJAN.SV.W.0306.120531T1906Z-120531T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
206 PM CDT THU MAY 31 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL HOLMES COUNTY IN CENTRAL MISSISSIPPI...
  CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF BLACK HAWK...
  EAST CENTRAL LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI...

* UNTIL 245 PM CDT

* AT 207 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  NORTH CARROLLTON MOVING NORTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NORTH CARROLLTON BY 215 PM CDT...
  JEFFERSON BY 230 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3323 8977 3332 9017 3344 9016 3367 9012
      3367 8978
TIME...MOT...LOC 1907Z 240DEG 16KT 3348 8994

$$

MME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 1:05 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, May 31, 1:05 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
105 PM CDT THU MAY 31 2012

.UPDATE...SEVERE TSTORM WATCH 328 HAS BEEN ISSUED FOR PORTIONS OF
NORTHERN AND CENTRAL MS UNTIL 01Z. STRONG TO SEVERE CONVECTION HAS
DEVELOPED NEAR THE MS RIVER DURING THE LATE MORNING HOURS ALONG
OUTFLOW FROM OVERNIGHT MCS. THIS ACTIVITY IS MOVING INTO AN
INCREASINGLY UNSTABLE AIRMASS...WITH SPC MESOANALYSIS NOW INDICATING
MLCAPES AROUND 3000 J/KG AND LOW LEVEL LAPSE RATES OVER 8 C/KM.
CLUSTERS OF STRONG/SEVERE STORMS ARE EXPECTED TO CONTINUE TO
INCREASE ALONG THE RIVER AND SPREAD EASTWARD THIS AFTERNOON AHEAD OF
THE APPROACHING COLD FRONT. SEVERE THREAT MAY BE MORE LIMITED OVER
EASTERN MS...WHERE MORNING STORMS HAVE LEFT A MORE STABLE
ENVIRONMENT. UPDATED PRODUCTS WILL BE SHIPPED OUT WITHIN THE NEXT
SEVERAL MINUTES. /DL/

&&

.DISCUSSION... /ISSUED AT 1039 AM CDT THU MAY 31 2012/
WE ARE STILL FACING A SOMEWHAT COMPLICATED FORECAST SITUATION FOR
TODAY...ALTHOUGH THE PICTURE IS BECOMING A BIT CLEARER AT THIS
STAGE. THE NORTHERN PORTION OF AN MCS OVER THE ARKLATEX HAS ALMOST
COMPLETELY FALLEN APART TO OUR WEST...THOUGH A PORTION OF THE
COMPLEX HAS PERSISTED AND IS DIVING ACROSS SE TEXAS. AN MCV
ASSOCIATED WITH THIS ACTIVITY WAS CLEARLY EVIDENT ON VIS SATELLITE
IMAGERY THIS MORNING NEAR EL DORADO ARKANSAS MOVING ENE. AHEAD OF
THE LEFTOVER OUTFLOW/COLD POOL...THE ATMOSPHERE IS BECOMING
INCREASINGLY MOIST AND UNSTABLE OVER WESTERN PORTIONS OF THE
CWA...WHERE SKIES REMAIN MOSTLY CLEAR WITH TEMPS RISING INTO THE 80S
AND DEWPOINTS POOLING IN THE LOWER TO MIDDLE 70. MLCAPES WERE
ALREADY APPROACHING 1500-2000 J/KG OVER PORTIONS OF SW MISSISSIPPI
AND NE LOUISIANA.

MEANWHILE CONVECTION DEVELOPED EARLY THIS MORNING ALONG THE I-20
CORRIDOR AND OVER EASTERN MISSISSIPPI ALONG A REMNANT BOUNDARY. THIS
CONVECTION HAS BEEN MOVING VERY SLOWLY...PRIMARILY LEADING TO FLASH
FLOOD CONCERNS...THOUGH THERE WERE A FEW REPORTS OF SUB-SEVERE HAIL
AS WELL. THESE STORMS HAVE BEGUN TO DECREASE ALONG THE I-20
CORRIDOR...BUT HAVE PERSISTED OVER EASTERN PORTIONS OF THE AREA.

HEADING INTO THE AFTERNOON ADDITIONAL CONVECTION IS EXPECTED TO
DEVELOP OVER THE AREA...WITH THE MCV AND OUTFLOW OVER THE WESTERN
PORTION OF THE AREA SERVING AS A FOCUS FOR NEW DEVELOPMENT AS THE
ATMOSPHERE CONTINUES TO DESTABILIZE THROUGH THE DAY. THIS CONVECTION
WILL SPREAD EASTWARD OVER MUCH OF THE AREA THROUGH THE AFTERNOON AND
INTO THE EVENING. THE BIGGEST REMAINING QUESTION MARK IS THE
POTENTIAL IMPACT OF CONVECTION ONGOING RIGHT NOW OVER EASTERN
MISSISSIPPI. ESSENTIALLY NONE OF THE HIGH RES MODEL GUIDANCE WAS
PICKING UP ON THIS ACTIVITY...WHICH COULD HAMPER DEVELOPMENT IN THAT
AREA LATER ON TODAY. WILL HAVE TO CONTINUE TO MONITOR TO SEE HOW
THINGS PLAY OUT.

GIVEN THE INCREASED CONFIDENCE IS STORMS NOT BEING INTERRUPTED BY
MORNING CONVECTION OVER THE WEST/CENTRAL...HAVE UPDATED THE HWO TO
BEEF UP WORDING A BIT. ALREADY SENT AN FORECAST UPDATE EARLIER THIS
MORNING. WILL SEND AN ADDITIONAL UPDATE SHORTLY TO ADD SEVERE
WORDING TO THE FORECAST FOR TODAY. IN ADDITION AS PER RECENT
COORDINATION WITH SPC...A SVR TS WATCH WILL BE ISSUED FOR OUR LA
PARISHES AND SOME OF OUR WESTERN MS COUNTIES VALID THROUGH 6PM. /DL/

&&

.AVIATION...SHOWERS AND THUNDERSTORMS WILL CONTINUE FOR THE EASTERN
PORTIONS OF THE AREA THROUGH NOON...MAINLY IMPACTING MEI AND GTR.
PERIODS OF HEAVY RAIN ARE LIKELY AND MAYBE SOME SMALL HAIL. WINDS
MAY GUST BRIEFLY TO ABOUT 25 MPH. AROUND 17Z THERE MAY BE A SHORT
BREAK ACROSS THE AREA. THUNDERSTORMS WILL MOVE IN FROM THE WEST
IMPACTING GLH...TVR...HEZ AROUND 20Z AND GRADUALLY SPREAD EAST. WILL
INTRODUCE THUNDERSTORMS FOR GWO...JAN/HKS AROUND 22Z AND MEI...GTR
AROUND 00Z. ACTIVITY MAY TAPER OFF FROM THE WEST SHORTLY AFTER
00Z...MAY END RAIN FOR GLH AROUND 3Z...JAN/HKS/GWO AROUND 6Z AND
EVERYWHERE ELSE AROUND 9Z. AFTER 9Z...VFR CONDITIONS SHOULD PREVAIL.
THERE MAY BE SOME PATCHY FOG AROUND...AT THIS TIME NOT EXPECTING
ANYTHING WIDESPREAD OR DENSE. /07/

&&

.PREV DISCUSSION... /ISSUED AT 423 AM CDT THU MAY 31 2012/
SHORT TERM...FOR FRI...SOME LINGERING PRECIP CHANCES WILL EXIST FOR
THE E/SE AREAS EARLY BEFORE THE FRONT/DRIER AIR MOVE THROUGH THE
REGION. LOOK FOR BELOW AVG TEMPS FRIDAY WITH A COOL NGT FRIDAY NGT.
/CME/

LONG TERM...SATURDAY THROUGH THURSDAY...MODELS IN AGREEMENT IN THIS
PERIOD THAT RIDGING OVER THE PLAINS WILL RESULT IN A RELATIVELY DRY
MID LEVEL NW FLOW REGIME OVER THE CWA. MODELS DO SHOW A WEAK
SHORTWAVE EMBEDDED IN THE FLOW COMING OUT OF AR SUNDAY...BUT
DAMPENING AS IT APPROACHES THE MS RIVER. AT THE SURFACE RIDGE AXIS
OVER THE NORTHERN GULF WILL KEEP DEEPER MOISTURE CUTOFF THROUGH
MONDAY NIGHT...BUT WEAKENING DOES ENSUE THEREAFTER WITH PWATS
APPROACHING 1.5 INCHES OVER THE AREA BY TUESDAY.

A WEAK SURFACE FRONT TRIES TO BACKDOOR INTO NE MS BEFORE BECOMING
STATIONARY DURING THE DAY TUESDAY. WITH THE INCREASE IN LOW LEVEL
MOISTURE...BELIEVE ISOLATED TO SCATTERED CONVECTION WILL
RESULT...ESPECIALLY OVER THE NE ALONG THE BOUNDARY AND BETTER
MOISTURE POOLING.

SPRAWLING MID/UPPER RIDGE DURING THE LATTER HALF OF THE WEEK WILL
RESULT IN A RATHER WEAK FLOW PATTERN AND INCREASED DIFFICULTY IN
NAILING DOWN ANY SHORTWAVES TO SPARK CONVECTION. WITH STATIONARY
BOUNDARY OVER NE MS BECOMING INCREASINGLY HARD TO RESOLVE IN THE
MODELS...WILL TAKE A MORE CLIMATOLOGICAL APPROACH AND KEEP SLIGHT
CHANCE POPS WEDNESDAY AND THURSDAY./26/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

DL/07/CME/26
Hazardous weather outlook, May 31, 2:06 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
206 PM CDT THU MAY 31 2012

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
011915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
206 PM CDT THU MAY 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY
SEVERE THUNDERSTORMS ARE LIKELY ACROSS THE REGION THIS AFTERNOON AND
EVENING. THE ATMOSPHERE IS VERY MOIST AND UNSTABLE AHEAD OF AN
APPROACHING COLD FRONT AND UPPER LEVEL DISTURBANCE. ANY THUNDERSTORMS
THAT DEVELOP WILL BE CAPABLE OF PRODUCING QUARTER TO GOLF BALL SIZED
HAIL...WIND GUSTS TO 70 MPH AND VERY HEAVY RAINFALL. HEAVY RAINFALL
MAY LEAD TO LOCALIZED FLOODING. FREQUENT DANGEROUS LIGHTNING IS ALSO
EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

In the hours before

Special weather statement, May 31, 12:44 PM CDT, 1 hour 22 minutes before
LAZ009-MSZ034-040-041-311830-
WASHINGTON MS-SHARKEY MS-ISSAQUENA MS-EAST CARROLL LA-
1244 PM CDT THU MAY 31 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1244 PM CDT THU MAY 31 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 11 MILES SOUTHWEST OF GRACE AT 1244 PM
CDT...MOVING NORTHEAST AT 25 MPH.

PEOPLE IN NORTH CENTRAL ISSAQUENA...NORTHERN SHARKEY AND SOUTH
CENTRAL WASHINGTON COUNTIES...AND EXTREME NORTHEASTERN EAST CARROLL
PARISH SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3313 9097 3293 9067 3278 9103 3289 9111
TIME...MOT...LOC 1744Z 219DEG 23KT 3288 9105

MME
Local storm report, May 31, 12:54 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1254 PM CDT THU MAY 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     FLASH FLOOD      1 ENE GREENVILLE        33.39N 91.04W
05/30/2012                   WASHINGTON         MS   EMERGENCY MNGR

            REPORTS OF WATER OVER A FEW ROADS IN GREENVILLE AND
            NEARBY IN LELAND.

&&

DCOX
Local storm report, May 31, 1:03 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
103 PM CDT THU MAY 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     HAIL             RIDGELAND               32.42N 90.13W
05/30/2012  E0.75 INCH       MADISON            MS   PUBLIC

            REPORTS OF PENNY SIZE HAIL AT THE INTERSECTION OF LAKE
            HARBOR ROAD AND HIGHWAY 51.

&&

DCOX
Special weather statement, May 31, 1:16 PM CDT, 50 minutes before
LAZ024-026-311915-
CONCORDIA LA-CATAHOULA LA-
116 PM CDT THU MAY 31 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
116 PM CDT THU MAY 31 2012

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 15 MILES WEST OF
ROSEFIELD TO 14 MILES SOUTHWEST OF ACME AT 115 PM CDT...MOVING EAST
AT 15 MPH.

PEOPLE IN CATAHOULA AND CONCORDIA PARISHES SHOULD MONITOR THESE
STORMS CLOSELY.

LAT...LON 3193 9201 3193 9183 3187 9178 3193 9160
      3180 9158 3175 9151 3140 9147 3137 9147
      3143 9155 3128 9151 3126 9165 3119 9158
      3111 9162 3105 9156 3104 9172 3119 9169
      3129 9191 3122 9197 3130 9202
TIME...MOT...LOC 1815Z 269DEG 15KT 3184 9224 3114 9198

MME
Local storm report, May 31, 1:36 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
136 PM CDT THU MAY 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     NW JIGGER               32.04N 91.75W
05/30/2012                   FRANKLIN           LA   EMERGENCY MNGR

            REPORTS OF A FEW POWERLINES DOWN ON HIGHWAY 128 NEAR FORT
            NECESSITY.

&&

DCOX
Local storm report, May 31, 1:48 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
148 PM CDT THU MAY 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     SCOOBA                  32.83N 88.48W
05/30/2012                   KEMPER             MS   EMERGENCY MNGR

            POWERLINES DOWN

0610 PM     TSTM WND DMG     4 SE HAZLEHURST         31.82N 90.34W
05/30/2012                   COPIAH             MS   EMERGENCY MNGR

            TREES DOWN IN CRYSTAL SPRINGS AND HAZLEHURST ON RHYMES
            RD, ODOM RD, DEER RD, BARNES RD, AND RUNNELS RD.

&&

AWEBER

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:06 PM CDTSevere Thunderstorm WarningJANAdams54 min
May 30, 7:10 PM CDTSpecial Weather StatementJANLawrence40 min
May 30, 7:11 PM CDTSpecial Weather StatementJANJasper29 min
May 30, 8:08 PM CDTSpecial Weather StatementJANFranklin42 min
May 30, 8:11 PM CDTSpecial Weather StatementJANAdams39 min
May 31, 6:42 AM CDTSpecial Weather StatementJANRankin28 min
May 31, 7:46 AM CDTFlash Flood WarningJANHinds3 hr
May 31, 7:49 AM CDTSpecial Weather StatementJANHinds46 min
May 31, 8:02 AM CDTFlash Flood WarningJANKemper, Noxubee3 hr
May 31, 8:23 AM CDTSpecial Weather StatementJANNewton42 min
May 31, 9:42 AM CDTSpecial Weather StatementJANNewton43 min
May 31, 10:09 AM CDTSpecial Weather StatementJANClarke, Lauderdale46 min
May 31, 12:16 PM CDTSpecial Weather StatementJANBolivar44 min
May 31, 12:44 PM CDTSpecial Weather StatementJANSharkey46 min
May 31, 1:07 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower53 min
May 31, 1:27 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore63 min
May 31, 1:29 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower50 min
May 31, 1:40 PM CDTSevere Thunderstorm WarningJANAdams50 min
May 31, 2:08 PM CDTSevere Thunderstorm WarningJANHinds, Warren67 min
May 31, 2:13 PM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson62 min
May 31, 2:24 PM CDTSevere Thunderstorm WarningJANGrenada, Webster66 min
May 31, 2:33 PM CDTSpecial Weather StatementJANFranklin57 min
May 31, 2:34 PM CDTSevere Thunderstorm WarningJANCarroll, Montgomery56 min
May 31, 2:50 PM CDTSpecial Weather StatementJANRankin30 min
May 31, 2:55 PM CDTSpecial Weather StatementJANAttala, Leake, Madison60 min
May 31, 2:58 PM CDTSpecial Weather StatementJANCopiah, Hinds, Jefferson Davis, Lawrence, Lincoln, Rankin and 1 more62 min
May 31, 3:09 PM CDTSpecial Weather StatementJANLincoln41 min
May 31, 3:12 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Holmes, Leake, Madison, Scott63 min
May 31, 3:13 PM CDTSpecial Weather StatementJANCopiah42 min
May 31, 3:16 PM CDTSpecial Weather StatementJANLawrence44 min
May 31, 3:23 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Leake, Madison, Rankin, Simpson67 min
May 31, 3:29 PM CDTSevere Thunderstorm WarningJANChoctaw, Montgomery, Webster61 min
May 31, 3:35 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Marion55 min
May 31, 3:56 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Scott64 min
May 31, 4:02 PM CDTSpecial Weather StatementJANIssaquena43 min
May 31, 4:09 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Smith66 min
May 31, 4:16 PM CDTSevere Thunderstorm WarningJANLamar59 min
May 31, 4:19 PM CDTSpecial Weather StatementJANYazoo61 min
May 31, 4:28 PM CDTSevere Thunderstorm WarningJANForrest, Jones62 min
May 31, 4:30 PM CDTSevere Thunderstorm WarningJANNeshoba, Newton, Winston60 min
May 31, 4:35 PM CDTSevere Thunderstorm WarningJANJasper, Lauderdale55 min
May 31, 4:49 PM CDTFlash Flood WarningJANScott116 min
May 31, 4:50 PM CDTSpecial Weather StatementJANClay50 min
May 31, 4:57 PM CDTSevere Thunderstorm WarningJANScott33 min
May 31, 5:01 PM CDTTornado WarningJANJasper, Newton34 min
May 31, 5:04 PM CDTTornado WarningJANNewton34 min
May 31, 5:15 PM CDTSpecial Weather StatementJANCarroll, Holmes, Humphreys, Leflore60 min
May 31, 5:21 PM CDTSpecial Weather StatementJANKemper, Noxubee59 min
May 31, 5:24 PM CDTSevere Thunderstorm WarningJANClarke, Jones, Lauderdale81 min
May 31, 5:38 PM CDTSevere Thunderstorm WarningJANJasper, Newton23 min
May 31, 5:40 PM CDTSpecial Weather StatementJANLowndes60 min
May 31, 5:53 PM CDTSpecial Weather StatementJANCarroll42 min
May 31, 6:40 PM CDTSpecial Weather StatementJANChoctaw60 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.